# SDR JR2R20160915449

- Difficulty date: September 15, 2016
- Submitted: September 15, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 66,335 hours, 42,892 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron Clip
- Part number: 991960385
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CORRODED FS 1231, LONGERON 29R TO 30R.  REPLACED CLIP IAW SRM 51-30-5.
